RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2011, Volume 11, Number 1, Pages 129–137 (Mi mmj413)  

This article is cited in 8 scientific papers (total in 8 papers)

A note on badly approximable affine forms and winning sets

N. G. Moshchevitin

Dept. Number Theory, Fac. Mathematics and Mechanics, Moscow Lomonosov State University, Moscow, Russia

Abstract: We prove a result on inhomogeneous Diophantine approximations related to the theory of $(\alpha,beta)$-games.

Key words and phrases: Diophantine approximations, inhomogeneous linear forms, Schmidt's games.

Full text: http://www.ams.org/.../abst11-1-2011.html
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 11J20
Received: September 23, 2009; in revised form July 14, 2010
Language: English

Citation: N. G. Moshchevitin, “A note on badly approximable affine forms and winning sets”, Mosc. Math. J., 11:1 (2011), 129–137

Citation in format AMSBIB
\Bibitem{Mos11}
\by N.~G.~Moshchevitin
\paper A note on badly approximable affine forms and winning sets
\jour Mosc. Math.~J.
\yr 2011
\vol 11
\issue 1
\pages 129--137
\mathnet{http://mi.mathnet.ru/mmj413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286528100005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj413
  • http://mi.mathnet.ru/eng/mmj/v11/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Harrap S., “Twisted inhomogeneous Diophantine approximation and badly approximable sets”, Acta Arith, 151:1 (2012), 55–82  crossref  mathscinet  zmath  isi  elib  scopus
    2. N. G. Moshchevitin, “On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations”, Dalnevost. matem. zhurn., 12:2 (2012), 237–254  mathnet
    3. Broderick R., Fishman L., Kleinbock D., Reich A., Weiss B., “The Set of Badly Approximable Vectors Is Strongly C-1 Incompressible”, Math. Proc. Camb. Philos. Soc., 153:2 (2012), 319–339  crossref  mathscinet  zmath  isi  elib  scopus
    4. Broderick R., Fishman L., Simmons D., “Badly Approximable Systems of Affine Forms and Incompressibility on Fractals”, J. Number Theory, 133:7 (2013), 2186–2205  crossref  mathscinet  zmath  isi  elib  scopus
    5. Kleinbock D., Weiss B., “Values of Binary Quadratic Forms At Integer Points and Schmidt Games”, Recent Trends in Ergodic Theory and Dynamical Systems, Contemporary Mathematics, 631, eds. Bhattacharya S., Das T., Ghosh A., Shah R., Amer Mathematical Soc, 2015, 77–92  crossref  mathscinet  zmath  isi
    6. Harrap S. Moshchevitin N., “a Note on Weighted Badly Approximable Linear Forms”, Glasg. Math. J., 59:2 (2017), 349–357  crossref  mathscinet  zmath  isi  scopus
    7. Bengoechea P., Moshchevitin N., Stepanova N., “A Note on Badly Approximable Linear Forms on Manifolds”, Mathematika, 63:2 (2017), 587–601  crossref  mathscinet  zmath  isi  scopus
    8. Bengoechea P. Moshchevitin N., “Badly Approximable Points in Twisted Diophantine Approximation and Hausdorff Dimension”, Acta Arith., 177:4 (2017), 301–314  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:207
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019